# SDR CALA2023102303148

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 100,428 hours, 18,738 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Eng#2 I/B, 443cl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MISSING ACCESS PANEL 443CL ON ARRIVAL INTO DEN ON #2ENGINE INBOARD PYLON. PICTURE ADDED MISSING PANEL ADDRESSED,SEE LOG PAGE 5798939. FOUND ACESS PANEL 443CL ON #2 ENG INBRD STRUT MISSING ON SERVICE CHECK. REQUEST PANEL TO BE PUT ON CDL. PLACED ACESS PANEL 443CL ON CDL54B DISPATCH DESK: 91 NAME: SH DATE: 20-SEP-23- APPROVED FOR CDL 54B UPDATED PARTS NEEDED.
